# SDR HALA2018050100192

- Difficulty date: May 1, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 27,368 hours, 4,186 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT FRAME 53.2+9;  53.3, AND  53.4.  CORROSION REMOVED IAW SRM 51-74-00, REV 97.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-15, REV 97.  SEAT TRACK REPLACED IAW SRM 51-72-11, REV 97,  AND DWG F53326973 ISSUE A.
